# SDR YENA20140301045

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 10,998 hours, 6,551 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO SLAT FAIL MESSAGE WHILE EXTENDING 3 TO 5 UNITS. COMPLETED QRH LANDED WITHOUT INCIDENT.  FLAPS DID WORK, SLATS DID NOT.  ACCOMPLISHED FIM TASK 27-81-00810-802-A AND CLEARED SURFACE INHIBITS.  ACCOMPLISHED AN OPS TEST OF THE SLAT SYSTEM IAW AMM 27-80-00-710-801-A.  RAN THE SLATS AND ALL INDICATIONS WERE NORMAL.
